# SDR MASA200601694

- Difficulty date: June 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,501 hours, 4,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0373
- Condition: Failed
- Location: Te Flaps
- Part time: 6,474 hours, 4,730 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5031 DTW - FLAPS FAIL.  MAINTENANCE REMOVED AND REPLACED NR 2 SFECU.
